# SDR TWAA0006302

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 70,895 hours, 16,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING NUMBER 2 L/E SLAT O/B END, THE T/E WEDGE HAD A BULGE THAT WAS DELAMINATING.  APPLIED HOT BOND REPAIR ON NR 2 SLAT APPROX 4 IN BY 3.5 DOUBLER PER SRM 57-43-02 AND 51-70-10.
